Show simple item record

dc.contributor.authorRafi S. Rahmat, Mohammed
dc.contributor.authorLafuerza Guillén, Bernardo
dc.date.accessioned2014-06-17T08:35:11Z
dc.date.available2014-06-17T08:35:11Z
dc.date.issued2009
dc.identifier.citationVol. 4, pp. 65-75es_ES
dc.identifier.issn1842-6298 (electronic)
dc.identifier.issn1843-7265 (print)
dc.identifier.urihttp://hdl.handle.net/10835/2756
dc.description.abstractThe paper extends certain stocastic convergence of sequences of R^k-valued random variables (namely, the convergence in probability, in L^p and almost surely) to the context of E-valued random variableses_ES
dc.language.isoenes_ES
dc.publisherSurveys in Mathematics and its Applicationses_ES
dc.subjectMathematicses_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleProbabilistic norms and statistical convergence of random variableses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionhttp://www.utgjiu.ro/math/smaes_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record